# SDR USAA SB08114

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-300
- Aircraft serial: 23776
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - SEAT 2 LEFT FORWARD ESCAPE PATH LIGHT INOPERATIVE.  MAINTENANCE TERMINATED THE BROKEN WIRE.
